# SDR SWAA030935

- Difficulty date: April 27, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 22,054 hours, 18,748 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Module
- Part number: M564
- Condition: Faulty
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  NUMEROUS CAUTION WARNING LIGHTS INOP IN COCKPIT.  REMOVED AND REPLACED M564 MASTER DIM MODULE PER MM.
